MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP WOODLAND FRIENDS; GLOVE,EXAM,NITRILE,WOODLND FRND,PF,LF,S

MEDLINE INDUSTRIES, LP WOODLAND FRIENDS; GLOVE,EXAM,NITRILE,WOODLND FRND,PF,LF,S
Catalog Number PEDS311
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, in the early march, the gloves were reported to tear at the cuff, the middle of the palm, and in the webspace between the thumb and pointer finger.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, in the early march, the gloves were reported to tear at the cuff, the middle of the palm, and in the webspace between the thumb and pointer finger.

Brand Name
WOODLAND FRIENDS
Common Device Name
GLOVE,EXAM,NITRILE,WOODLND FRND,PF,LF,S
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key24889231
Report Number1417592-2026-00417
Device Sequence Number9852102
Product Code LZA
UDI-Device Identifier80888277705097
UDI-Public80888277705097
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPEDS311
Device Lot NumberEG505456345
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown